Add to Calendar


You’re invited to…
BUILDING ON SUCCESS. TOGETHER.
May 4, 2019


8:00 AM - 3:00 PM - An interactive discussion on the latest TJR developments. (See full agenda below)

3:00 PM - 5:00 PM - Tour of Slice Mfg Studios facility

5:00 PM - Evening reception, discussion, and dinner


Important information to note before registering below.

  • Meeting and hotel accommodations provided by Sheraton Suites Akron Cuyahoga Falls | 1989 Front Street, Cuyahoga Falls, OH 44221 | (330) 929-3000

  • Surgeon travel expenses will be reimbursed. Please send travel details to Anna Gambol, agambol@theken.us, for reimbursement and to arrange airport transportation between Akron-Canton Airport (CAK) or Cleveland Hopkins Airport (CLE) and the hotel.

  • Feel free to invite a colleague and share this registration.


Registration

Please RSVP by April 19, 2019 *
Please select at least one option below.
Name *
Name
Phone
Phone
Do you require a Hotel stay?
Please select all that apply.
Will you attend the afternoon tour of Slice?
Will you attend the evening dinner and discussion?

AGENDA

FRIDAY, MAY 3 2019 — EVENING GATHERING, time and location to be determined

SATURDAY, MAY 4 2019

7:00AM Breakfast Buffet, Sheraton Suites

8:00AM Theken Companies Overview | Randy Theken

8:35AM Welcome and Meeting Format | Gregg May

HIP SESSION Moderator: Robert Berghoff, MD

8:40AM DAA: Is it for you? | David Nazarian, MD

8:50AM THA using the DAA: A single surgeon’s 15-year experience with 7,500 cases using 4 retractors and a standard table | Ed Stolarski, MD

9:05AM Current Concepts of Table-assisted DAA | Tim Henderson, MD

9:15AM A standardized approach to DA THR utilizing digital templating and fluoroscopy to achieve consistent, predictable results | Amar Mutnal, MD

9:30AM DAA Surgical Pearls | Jeffrey Dulik, DO

9:40AM PANEL DISCUSSION, 15-minute

9:55AM Femur-First Technique with the THR Posterior Approach | Harry Schmaltz, MD

10:05AM Femur-First Technique utilizing the Anterolateral Approach | Michael Cannone, DO

10:15AM One year follow up on iNSitu hip cases with femoral posterior lateral bone prep technique | Michael Cannone, DO

10:25AM iNSitu Hip System Design Rationale Highlights | Chris Fries

10:35AM An Introduction to Imageless Navigation: Design Philosophy | Alex Alguire

10:50AM PANEL DISCUSSION, 15-minute

11:05AM BREAK, 10-minute

OP TJR SESSION Moderator: Robert Berghoff, MD

11:15AM Outpatient Total Joints | Alan Valadie, MD

11:30AM Building a State-of-the-Art OPJ ASC: Lessons learned in the process | Chris Nanson, MD

11:40AM Update from CMS on OP TJR | Mark Gittins, DO

11:50AM PANEL DISCUSSION, 15-minute

12:05PM LUNCH, 30-minute

KNEE SESSION Moderator: Todd Borus, MD

12:35PM Orthopedic DOGMA in TKR: Is it time to rethink the past? | J. David Blaha, MD

12:45PM The role of ligaments and ligament balancing in TKR | J. David Blaha, MD

12:55PM The Quadriceps Vector – What is it and what role does it play in TKR? | J. David Blaha, MD

1:05PM Analysis of the outputs curves from nine marketed knees vs normal knee kinematics in the activities of daily living | Garrett Spurgeon, MSME

1:15PM Knee Design Rationale Highlights | Garrett Spurgeon, MSME

1:25PM Is press-fit TKA the future? | Dean Harter, MD

1:35PM PANEL DISCUSSION, 15-minute

SCIENTIFIC SESSION Moderator: Todd Borus, MD

1:50PM Single vs. Double-stage Revision for infected TKA/THA | Michael Wilmink, MD

2:00PM Hyprotect Antimicrobial Products – What role can it play in Orthopedics | Karl Richter

2:10PM MicroSilver BG added to Antibiotic Cement Spacer – Is there a clinical difference? | Karl Richter

2:20PM Acetabular Cup Design: In-growth vs. On-growth, is there a clinical difference | Robert A. Poggie, PhD

2:30PM Magnesium Stabilized Zirconia – Properties, clinical history, and its role in Orthopedics | Robert A. Poggie, PhD

2:40PM Trunnionosis, can it be minimized or eliminated with proper engineering principles, manufacturing tolerances and materials? | Robert A. Poggie, PhD

2:50PM FINAL PANEL DISCUSSION, 15-minute

3:05PM WRAP UP | DEPART Sheraton for tour

3:40PM Tour of SLICE MFG STUDIOS, 60-minute

4:40PM DEPART for return to Sheraton

EVENING SESSION – FALLS LIBRARY ROOM — Moderators: Ed Humbert, DO & Mark Gittins, DO

5:30PM Beverages and Hors d’oeuvres

6:00PM Group Discussion*

7:00PM Dinner

*GROUP DISCUSSION TOPICS

  • Antibiotics: Pre-, Intra- & Post-Op choices

  • DVT Prophylaxis

  • Tourniquet for TKR

  • Tranexamic Acid

  • Wound Closure Techniques and Materials

  • Capsule Preservation in THA

  • Aquamantys

  • Reaming Techniques

  • Retractor Designs and Placements for different approaches

  • Pain Control Protocols for THR and TKR

  • How my overall Protocol(s) Change from an Inpatient to an OPJ Patient?

  • Robotic-Assisted TJR

  • Other topics


Thank you and we look forward to seeing you!